# SDR MALA040855

- Difficulty date: December 13, 2004
- Submitted: December 22, 2004
- Operation: Air carrier
- Aircraft: N421XJ
- Make and model: Saab 340B
- Aircraft serial: 340B421
- Aircraft time: 18,029 hours, 19,751 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: D97439
- Part serial: 97B3391
- Condition: Failed
- Location: Pitch Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOTH CA AND F/O PITCH TRIM WILL NOT GO BELOW 1/2 UNIT BELOW NEUTRAL.  AIR RETURN TO DTW.  MAINTENANCE REMOVED AND REPLACED MAIN PITCH TRIM ACTUATOR P/N D97439, S/N ON 98G18850, S/N OFF 97B3391, IAW AMM CHAPTER 27-30.  ALL OPERATIONAL AND RIG CHECKS GOOD.
